# SDR UIEA2019081985209

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,876 hours, 12,810 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 4743
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BATT CHARGER STATUS MESSAGE.  REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05. RAN APU BATT CHARGER TEST, NO FAULTS NOTED. NO MSG PRESENT.
